# SDR FDEA202105071155

- Difficulty date: May 7, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N177FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63108
- Aircraft time: 3,208 hours, 1,530 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 313T2380861
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON, NAC STA 329 MID-SPAR FRAME IS CRACKED ON THE INBD UPPER CORNER REPAIRED MID-SPAR FRAME IAW B767 SRM 54-52-71-2R, FIG 201 REPAIR 4 & FEDEX EA   H-5450-T0361425-P1
